Volume 16, Issue 2 (10-2021)                   IJMSI 2021, 16(2): 73-87 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shelash H B, Ashrafi A R. The Number of Subgroups of a Given Type in Certain Finite Groups. IJMSI 2021; 16 (2) :73-87
URL: http://ijmsi.ir/article-1-1751-en.html
The number of subgroups, normal subgroups and characteristic subgroups of a finite group $G$ are denoted by $Sub(G)$, $NSub(G)$ and $CSub(G)$, respectively. The main goal of this paper is to present a matrix model for computing these positive integers for dicyclic groups, semi-dihedral groups,  and three sequences $U_{6n}$, $V_{8n}$ and $H(n)$ of groups that can be presented as follows:
U_{6n} &=& langle a, b mid a^{2n} = b^{3} = e, bab = arangle,
V_{8n} &=& langle a, b mid a^{2n} = b^{4} = e, aba = b^{-1}, ab^{-1}a = brangle,
H(n)&=&langle a,b,c mid a^{2^{n-2}}=b^{2}=c^{2}=e, [x,y]=[y,z]=e, x^{z}=xy rangle.
For each group, a matrix model containing all information is given.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb